# SDR QXEA2021092000445

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,271 hours, 17,572 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON T/O FROM PDX WHILE RETRACTING GEAR, HEARD A LOUD BANG AT FRONT OF A/C. LANDING GEAR HAD RETRACTED AT NORMAL SPEED AND NO ANOMALIES WITH LG OR A/C AFTER RETRACTION. LEG EXTENDED AND LOCKED NORMALLY ON APPROACH. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED GVI OF A/C FOR EVIDENCE OF BIRD STRIKES. NO DEFECTS NOTED. PERFORMED GVI OF NLG AND SURROUNDING AREA FOR DISCREPANCIES. NONE NOTED. CYCLED NLG DOORS. AUDIBLE NOISE WHEN DOORS CLOSE. NOISE NOT EXCESSIVE. A/C CLEAR FOR SERVICE.
